# SDR USAA010773

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 1620
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH PREVIOUSLY INSTALLED DOUBLER 8.5 INCHES BY 11.5 INCHES, BS 1620, BETWEEN S17L AND S19L.  DOUBLER INSTALLED PER EA 66107-A, SRM 53-60-01 FIG 101 AND 53-00-01 FIG 204.  (M)
